# SDR SWAA2022032443833

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE STA 500I; RBL 24 TO LBL 24; WL 153 BULKHEAD LOWER SUPPORT ANGLE HAS CORROSION. / REMOVED CORROSION FWD CARGO COMPARTMENT FLOOR STRUCTURES STA 500I; RBL 24 TO LBL 24; WL BULKHEAD LOWER SUPPORT ANGLE; NO PUBLISHED LIMITS OUT OF LIMITS 14918 22NOV2019 REMOVED AND REPLACED BULKHEAD LOWER SUPPORT IAW SRM 51-40-02-0G-0 & DWG 143A 14918 22NOV2019 7902 REV;B APPLIED CIC TO ANGLE IAW AMM 51-21-91-620-802
